# SDR CALA2024042601246

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 108,652 hours, 25,936 cycles
- System (JASC): 2300 · Communications System
- Part: Lamp
- Part number: 0L6832AS15
- Condition: Inoperative
- Location: Lav Call Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CALL LIGHT FOR AFT RIGHT LAV DOES NOT STAY ILLU MINATD RE-LAMPED OPS CHECKS GOOD
